# SDR FDEA202409241355

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 36,608 hours, 20,664 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Low
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL330, GREEN HYD INDICATOR  NEEDLE MOVING LOWER TOWARD YELLOW RANGE.  INDICATION CONTINUED MOVING RAPIDLY FROM MIDDLE GREEN RANGE INTO YELLOW RANGE.  HYD PRESSURE REMAINED NORMAL. END OF FLIGHT  QTY INDICATION WAS SIGNIFICANTLY LESS THAN PREVIOUSLY INDICATED.  EMERGENCY DECLARED.   DURING POST FLT,  FOUND GREEN SYS HYD AT BOTTOM  OF TOP-HAT, SERVICED SYS IAW AMM 12-12-29. TOTAL QTY ADDED 2 QTS. PERFORMED GVI OF GREEN HYD SYS  FOR LEAKS MLG WW. NO LEAKS FOUND. NO EVIDENCE  OF ANY LEAKAGE ON FUSELAGE, MLG.  OPS FLT CONTROLS, NO LEAKS. NO EVIDENCE OF LEAKS AT ENGS. PERFORMED SHAKE TEST OF CONNECTOR 69VC AT  TRANSMITTER 25GQ. NO FAULTS NOTED. REMOVED CONNECTOR & CLEANED PER ESPM 20-55-50  RESINSTALLED. PERFORMED OPS CHECK OF GREEN HYD SYS  NO FAULTS NOTED . A/C OK TO CONTINUE.
